Header

UZH-Logo

Maintenance Infos

Asymptotic regimes for the partition into colonies of a branching process with emigration


Bertoin, J (2010). Asymptotic regimes for the partition into colonies of a branching process with emigration. Annals of Applied Probability, 20:1967-1988.

Statistics

Citations

Dimensions.ai Metrics
4 citations in Web of Science®
3 citations in Scopus®
4 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

38 downloads since deposited on 24 Apr 2013
17 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:2010
Deposited On:24 Apr 2013 11:36
Last Modified:30 Jul 2020 08:49
Publisher:Institute of Mathematical Statistics
ISSN:1050-5164
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/10-AAP678
Related URLs:http://arxiv.org/abs/0908.3735

Download

Hybrid Open Access

Download PDF  'Asymptotic regimes for the partition into colonies of a branching process with emigration'.
Preview
Language: English
Filetype: PDF
Size: 250kB
View at publisher